# SDR 06FDEA1011

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7085501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BAY FLOOR SUPPORT FOUND WITH CORROSION AT BS 1914 LBL 47-75.    MAIN DECK BAY CORRODED FLOOR SUPPORT AT BS 1941 LBL   47-75   REMOVED AND REPLACED BY FABRICATION AS PER DRAWING AGA7085 AND INSTALLED AS   PER SRM 51-31  -01 VOLUME II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
